Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 500, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 12, 2023, 5:38 PM EDT for Madison County, Georgia. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2023, 5:38 PM EDT (21:38 UTC)
- Expired
- Aug 12, 2023, 6:30 PM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Madison County, GA
The radar
The Greer radar (KGSP), 112 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1531 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 883 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
852
WUUS52 KFFC 122138
SVRFFC
GAC195-122230-
/O.NEW.KFFC.SV.W.0500.230812T2138Z-230812T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
538 PM EDT Sat Aug 12 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Madison County in northeastern Georgia...
* Until 630 PM EDT.
* At 538 PM EDT, a severe thunderstorm was located near Vanna, or 9
miles northeast of Danielsville, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Vanna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3426 8312 3423 8308 3421 8309 3417 8310
3415 8306 3412 8305 3411 8303 3410 8304
3408 8301 3408 8300 3407 8300 3406 8303
3425 8320 3424 8317 3427 8311
TIME...MOT...LOC 2138Z 306DEG 16KT 3423 8312
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:42 PM EDT, 2 hours 56 minutes earlier.
Area forecast discussion, Aug 12, 2:42 PM EDT, 2 hours 56 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 242 PM EDT Sat Aug 12 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Sunday) Issued at 240 PM EDT Sat Aug 12 2023 Regional radar analysis shows a large MCS moving across eastern TN and western NC this afternoon. The steering flow remains out of the NW and this system should impact northern portions of the state late this afternoon into the evening hours. The atmos across the CWA remains very unstable with 4000+ CAPEs and steep mid level lapse rates. The best mid level forcing (shortwave) remains just to the north along with slightly better shear. The greatest potential for severe storms is mainly north of the Interstate 20 corridor. However, there is some potential for severe storms south of I-20, especially if storms form along an outflow boundary and feed off of all the instability. The primary severe hazard will be damaging wind gusts, but a few large hail reports are not out of the question. PWATs remain high, so localized flooding is also possible. The hi-res models have performed pretty poorly with this system and have really struggled today. Cannot see a reason why convective coverage would not be higher further south, especially in this environment. Have raised pops from the current models to match current radar trends. Even though south of I-20 is further away from the mid level forcing, do think scatted coverage is needed. Pops may be too low, especially if this system produces an organized outflow boundary. Think the hi-res models are struggling for convective coverage and initiation on Sunday also. The NW flow aloft will continue and the synoptic models are indicating another MCS coming down in the flow. Have kept pops in the chance range for now. NListemaa && .LONG TERM... (Monday morning through next Friday) Issued at 240 PM EDT Sat Aug 12 2023 The end of the persistent northwest flow aloft of late will finally have come at the start of the long term. Upper ridging will stretch across the Gulf Coast states on Monday ahead of an approaching trough and associated surface cold front pushing across the Ohio Valley. Under continued influence of the ridge, very hot conditions will persist on Monday, which will likely be the hottest day of the forecast period. Highs will soar into the upper 90s for most, and dewpoints will remain well into the mid to upper 70s, setting up another day of Excessive Heat conditions with heat index values likely above 110 in portions of central Georgia. Fortunately, the tide will begin to turn with regard to the excessive heat by Tuesday as the aforementioned cold front pushes southeastward. The front will provide the focus for at least scattered convection on Tuesday, especially in the southern two- thirds of the CWA as cooler, drier air begins to settle into north Georgia by the afternoon. Still, in central Georgia temperatures will likely warrant yet another day of heat headlines. The surface front looks to clear most of the area by Wednesday, though likely becoming stationary across southeast Georgia. This will provide some focus for ongoing scattered PoPs through the end of the week in the southeast half of the area. The relatively cooler and drier air in the wake of the front will provide welcome relief from the extreme heat as highs return near to even slightly below normal through the latter half of the week. In fact, Wednesday and Thursday morning temperatures should be quite pleasant with lows in the 60s across north Georgia and even some 50s sneaking into the north Georgia mountains. RW && .AVIATION... (18Z TAFS) Issued at 1255 PM EDT Sat Aug 12 2023 Thunderstorm complex forecast to move south across the area late this afternoon/early evening. Think the timing is very close, but may possibly be tweaked +/- and hour as it moves through north GA. Winds will remain on the west side, fairly light at night. Another thunderstorm complex is possible tomorrow. //ATL Confidence...18Z Update... Med to high confidence. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 73 94 74 96 / 60 40 20 20 Atlanta 75 93 76 97 / 60 40 20 20 Blairsville 68 88 69 90 / 60 40 20 20 Cartersville 73 93 73 96 / 60 40 20 20 Columbus 76 97 77 99 / 30 40 20 30 Gainesville 73 92 74 95 / 60 40 20 20 Macon 75 96 76 97 / 40 40 20 30 Rome 73 93 74 97 / 30 40 20 20 Peachtree City 73 94 74 97 / 60 40 20 20 Vidalia 77 96 77 97 / 30 30 20 40 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for GAZ019>025-027- 030>039-041>062-066>076-078>086-089>098-102>113. Heat Advisory from 10 AM to 8 PM EDT Sunday for GAZ023>025-027- 033>038-042>048-052>057-066>068. Excessive Heat Watch from Monday morning through Monday evening for GAZ023>025-027-033>039-044>062-066>076-078>086-089>098- 102>113. Excessive Heat Warning from 10 AM to 8 PM EDT Sunday for GAZ039- 049>051-058>062-069>076-078>086-089>098-102>113. && SHORT TERM...NListemaa LONG TERM....RW AVIATION...NListemaa
Hazardous weather outlook, Aug 12, 10:28 AM EDT, 7 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1028 AM EDT Sat Aug 12 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131430- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1028 AM EDT Sat Aug 12 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Heat Advisory is in effect for all of central Georgia and portions of north Georgia south of a Rome to Canton to Gainesville line until 8 PM today. Heat Index values between 105-109 degrees are likely. Some areas near Macon could approach Excessive Heat Warning criteria with heat index values near 110 degrees. Scattered thunderstorms are also expected this afternoon and evening. Some storms could become strong to severe, capable of producing damaging wind gusts, frequent lightning, and locally heavy rain. .DAYS TWO THROUGH SEVEN...Sunday through Friday... An Excessive Heat Watch has been issued for portions of central and central Georgia for Sunday, mainly along and south of a line from Washington to College Park to Franklin. Heat Index values around 110 degrees are possible. Heat Index values will remain high for portions of central and southern Georgia through early next week. Additional Advisories and/or Warnings may be needed. Take extra precautions and drink plenty of fluids if you plan to spend time outside this weekend or early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Aug 12, 5:13 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
513 PM EDT Sat Aug 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM Tstm Wnd Gst 1 WSW Hartsfield-Jackso 33.63N 84.45W
08/12/2023 M67 MPH Clayton GA ASOS
Measured at ASOS station KATL Atlanta.
&&
DLSpecial weather statement, Aug 12, 5:25 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
525 PM EDT Sat Aug 12 2023
GAZ079-080-091-122200-
Taylor GA-Marion GA-Talbot GA-
525 PM EDT Sat Aug 12 2023
...A strong thunderstorm will impact portions of northeastern Marion,
southwestern Talbot and west central Taylor Counties through 600 PM
EDT...
At 525 PM EDT, a strong thunderstorm was over Geneva, or near
Talbotton, moving southeast at 15 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Talbotton, Junction City, Geneva, Howard, Mauk, and Baldwinville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3260 8467 3271 8457 3261 8433 3247 8444
TIME...MOT...LOC 2125Z 307DEG 13KT 3260 8457
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 12, 5:26 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
526 PM EDT Sat Aug 12 2023
GAZ091-092-122200-
Schley GA-Marion GA-
526 PM EDT Sat Aug 12 2023
...A strong thunderstorm will impact portions of central Marion and
northwestern Schley Counties through 600 PM EDT...
At 526 PM EDT, a strong thunderstorm was over Buena Vista, moving
southeast at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Buena Vista, Putnam, Tazewell, Doyle, and Zellobee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3221 8458 3230 8466 3233 8466 3236 8451
3243 8439 3241 8439 3242 8438 3241 8436
3240 8436 3240 8435 3238 8435 3240 8433
3239 8432 3237 8432 3237 8429 3235 8426
3225 8441
TIME...MOT...LOC 2126Z 318DEG 11KT 3232 8448
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHLocal storm report, Aug 12, 5:27 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
527 PM EDT Sat Aug 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM Tstm Wnd Dmg 2 WNW Fairburn 33.58N 84.61W
08/12/2023 Fulton GA Emergency Mngr
Tree down near intersection of Tell Rd and
Rivertown Rd.
&&
DLSpecial weather statement, Aug 12, 5:27 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
527 PM EDT Sat Aug 12 2023
GAZ031-042-043-122200-
Douglas GA-Carroll GA-Paulding GA-
527 PM EDT Sat Aug 12 2023
...A strong thunderstorm will impact portions of southern Paulding,
northeastern Carroll and northwestern Douglas Counties through 600 PM
EDT...
At 527 PM EDT, a strong thunderstorm was near Draketown, or 8 miles
southwest of Dallas, moving southeast at 20 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Douglasville, Dallas, Villa Rica, Temple, Hiram, Braswell, Yorkville,
Winston, Lake Val-Do-Mar, Brownsville, and New Georgia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northwestern Georgia.
&&
LAT...LON 3381 8504 3395 8504 3395 8498 3397 8497
3398 8492 3385 8472 3381 8472 3372 8471
3368 8474 3369 8492 3372 8505
TIME...MOT...LOC 2127Z 301DEG 17KT 3385 8497
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Aug 12, 5:30 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
530 PM EDT Sat Aug 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM Tstm Wnd Dmg 2 SSE Sandtown 33.67N 84.55W
08/12/2023 Fulton GA Emergency Mngr
Tree down at Butner Rd and Camp Creek Pkwy
SW.
&&
DLThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 1:58 PM EDT | Special Weather Statement | FFC | Dade | 32 min |
| Aug 12, 2:10 PM EDT | Special Weather Statement | FFC | Walker | 35 min |
| Aug 12, 2:27 PM EDT | Special Weather Statement | FFC | Fannin | 33 min |
| Aug 12, 2:34 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 26 min |
| Aug 12, 2:43 PM EDT | Special Weather Statement | FFC | Whitfield | 32 min |
| Aug 12, 2:45 PM EDT | Excessive Heat Watch | FFC | Baldwin, Banks, Barrow, Bibb, Bleckley, Butts and 65 more | 23 hr |
| Aug 12, 2:45 PM EDT | Excessive Heat Warning | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 42 more | 29 hr |
| Aug 12, 2:45 PM EDT | Heat Advisory | FFC | Banks, Barrow, Carroll, Clarke, Clayton, Coweta and 19 more | 29 hr |
| Aug 12, 2:46 PM EDT | Special Weather Statement | FFC | Catoosa | 29 min |
| Aug 12, 2:50 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 40 min |
| Aug 12, 3:01 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Whitfield | 44 min |
| Aug 12, 3:04 PM EDT | Special Weather Statement | FFC | Coweta | 26 min |
| Aug 12, 3:05 PM EDT | Special Weather Statement | FFC | Murray | 25 min |
| Aug 12, 3:14 PM EDT | Special Weather Statement | FFC | Haralson | 31 min |
| Aug 12, 3:17 PM EDT | Special Weather Statement | FFC | Heard | 28 min |
| Aug 12, 3:24 PM EDT | Special Weather Statement | FFC | Paulding | 36 min |
| Aug 12, 3:29 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker, Whitfield | 46 min |
| Aug 12, 3:32 PM EDT | Special Weather Statement | FFC | Carroll | 28 min |
| Aug 12, 3:34 PM EDT | Special Weather Statement | FFC | Gilmer, Gordon, Pickens | 26 min |
| Aug 12, 3:43 PM EDT | Special Weather Statement | FFC | Troup | 32 min |
| Aug 12, 3:59 PM EDT | Special Weather Statement | FFC | Douglas | 31 min |
| Aug 12, 4:02 PM EDT | Special Weather Statement | FFC | White | 28 min |
| Aug 12, 4:05 PM EDT | Special Weather Statement | FFC | Dawson, Gilmer, Lumpkin, Pickens, Union | 25 min |
| Aug 12, 4:10 PM EDT | Special Weather Statement | FFC | Coweta | 35 min |
| Aug 12, 4:13 PM EDT | Special Weather Statement | FFC | Douglas | 32 min |
| Aug 12, 4:15 PM EDT | Special Weather Statement | FFC | Carroll | 30 min |
| Aug 12, 4:16 PM EDT | Special Weather Statement | FFC | Meriwether | 29 min |
| Aug 12, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, DeKalb, Douglas, Fayette, Fulton | 48 min |
| Aug 12, 4:31 PM EDT | Special Weather Statement | FFC | Harris | 29 min |
| Aug 12, 4:34 PM EDT | Special Weather Statement | FFC | Fulton | 26 min |
| Aug 12, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fayette, Fulton, Henry, Rockdale and 1 more | 38 min |
| Aug 12, 4:56 PM EDT | Special Weather Statement | FFC | Marion | 34 min |
| Aug 12, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Talbot | 53 min |
| Aug 12, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 51 min |
| Aug 12, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, DeKalb, Gwinnett, Henry, Newton and 3 more | 44 min |
| Aug 12, 5:25 PM EDT | Special Weather Statement | FFC | Talbot | 35 min |
| Aug 12, 5:26 PM EDT | Special Weather Statement | FFC | Marion | 34 min |
| Aug 12, 5:27 PM EDT | Special Weather Statement | FFC | Douglas, Paulding | 33 min |
| Aug 12, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Douglas, Haralson, Paulding, Polk | 41 min |
| Aug 12, 5:36 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Morgan, Newton, Oconee and 2 more | 39 min |
| Aug 12, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 47 min |
| Aug 12, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Sumter, Webster | 44 min |
| Aug 12, 5:52 PM EDT | Special Weather Statement | FFC | Taylor | 38 min |
| Aug 12, 6:06 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fayette, Fulton | 39 min |
| Aug 12, 6:08 PM EDT | Special Weather Statement | FFC | Greene, Morgan, Oconee, Oglethorpe | 37 min |
| Aug 12, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Morgan, Putnam | 10 min |
| Aug 12, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Troup | 47 min |
| Aug 12, 6:20 PM EDT | Special Weather Statement | FFC | Muscogee | 25 min |
| Aug 12, 6:26 PM EDT | Special Weather Statement | FFC | Cobb, Gwinnett | 34 min |
| Aug 12, 6:31 PM EDT | Special Weather Statement | FFC | Dooly, Macon, Schley, Sumter, Webster | 29 min |
| Aug 12, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 40 min |
| Aug 12, 6:43 PM EDT | Special Weather Statement | FFC | Oconee | 32 min |
| Aug 12, 6:49 PM EDT | Special Weather Statement | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 26 min |
| Aug 12, 6:52 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 23 min |
| Aug 12, 7:03 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 23 min |
| Aug 12, 7:05 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 25 min |
| Aug 12, 7:15 PM EDT | Special Weather Statement | FFC | Bibb | 30 min |
| Aug 12, 7:25 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart, Webster | 35 min |
| Aug 12, 7:27 PM EDT | Special Weather Statement | FFC | Wilkes | 33 min |
| Aug 12, 7:45 PM EDT | Special Weather Statement | FFC | Twiggs | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.